# SDR VNAA202407090003

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Part number: CN6243179203
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TRFKE0095XD2:EA22-C9-54-0939. PERM REPAIR - LH ENGINE FWD CORE COWL FIRE SHIELD WITHIN 4270.48 FLIGHT HOURS FROM IR (BEFORE 19,075.18 FH'S) REPAIR OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.  REPAIRED  PER REO.NO .690-54-23-378 REV.--
